On pathwise stochastic integration

Karandikar, Rajeeva L. (1995) On pathwise stochastic integration Stochastic Processes and their Applications, 57 (1). pp. 11-18. ISSN 0304-4149

PDF - Publisher Version

Official URL: http://linkinghub.elsevier.com/retrieve/pii/030441...

Related URL: http://dx.doi.org/10.1016/0304-4149(95)00002-O


In this article, we construct a mapping I: D[0, ∞)×D[0,∞)→D[0,∞) such that if (Xt) is a semimartingale on a probability space (O, F, P) with respect to a filtration (F t) and if (ft) is an r.c.l.l. ( Ft) adapted process, then I(.(ω).X.(ω))=∫0-dX(ω)a.s. This is of significance when using stochastic integrals in statistical inference problems. Similar results on solutions to SDEs are also given.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Brownian Motion; Semimartingale; Stochastic Integral
ID Code:18404
Deposited On:17 Nov 2010 09:16
Last Modified:17 May 2016 03:08

Repository Staff Only: item control page